Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 63, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at Jun 15, 2011, 5:16 PM EDT for Hardee County, Highlands County, Polk County, Florida. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2011, 5:16 PM EDT (21:16 UTC)
- Expired
- Jun 15, 2011, 6:00 PM EDT
- In force
- 44 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hardee County, FL, Highlands County, FL, Polk County, FL
The radar
The Melbourne radar (KMLB), 101 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 5:30 PM EDT | HAIL 0.7 | Sebring, FL | SPOTTER REPORTED DIME SIZE HAIL IN DOWNTOWN SEBRING. |
| Jun 15, 5:55 PM EDT | TSTM WND GST 0 | 5 S Avon Park, FL | TREES DOWN ON HAMMOCK RD AND CR635 AND POWER POLES DOWN ON SR17. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 1:52 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3657 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
676 WUUS52 KTBW 152116 SVRTBW FLC049-055-105-152200- /O.NEW.KTBW.SV.W.0063.110615T2116Z-110615T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 516 PM EDT WED JUN 15 2011 THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN HARDEE COUNTY IN FLORIDA. SOUTHEASTERN POLK COUNTY IN FLORIDA. NORTHERN HIGHLANDS COUNTY IN FLORIDA. * UNTIL 600 PM EDT * AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR AVON PARK...AND MOVING SOUTH AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... AVON PARK. SEBRING. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR WESTERN FLORIDA. && LAT...LON 2738 8119 2738 8172 2766 8159 2766 8131 TIME...MOT...LOC 2116Z 011DEG 3KT 2754 8154 $$
1 follow-up statement
909 WWUS52 KTBW 152136 SVSTBW SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL 536 PM EDT WED JUN 15 2011 FLC105-152146- /O.CAN.KTBW.SV.W.0063.000000T0000Z-110615T2200Z/ POLK FL- 536 PM EDT WED JUN 15 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN POLK COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR WESTERN FLORIDA. LAT...LON 2738 8119 2738 8172 2759 8161 2759 8129 TIME...MOT...LOC 2136Z 011DEG 3KT 2752 8154 $$ FLC049-055-152200- /O.CON.KTBW.SV.W.0063.000000T0000Z-110615T2200Z/ HARDEE FL-HIGHLANDS FL- 536 PM EDT WED JUN 15 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR NORTHERN HIGHLANDS AND EASTERN HARDEE COUNTIES... AT 535 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SEBRING SHORES...OR NEAR AVON PARK...MOVING SOUTH AT 5 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR WESTERN FLORIDA. && LAT...LON 2738 8119 2738 8172 2759 8161 2759 8129 TIME...MOT...LOC 2136Z 011DEG 3KT 2752 8154 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 1:58 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 15, 1:58 PM EDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 158 PM EDT WED JUN 15 2011 ...SEVERE THUNDERSTORM WATCH 479 IN EFFECT THROUGH 8PM EDT... .SHORT TERM (TONIGHT-FRIDAY)... SEVERE THUNDERSTORM WATCH 479 WILL BE IN EFFECT THROUGH 8PM EDT FOR ALL COUNTIES AND THE NEAR SHORE WATERS. THUNDERSTORM ACTIVITY SHOULD DIMINISH IN INTENSITY BY 8PM AND DISSIPATE COMPLETELY BY MIDNIGHT. A TROUGH IN PLACE ACROSS NORTHERN FLORIDA WILL SLIDE EAST THROUGH TONIGHT INTO THURSDAY AS WEAK HIGH PRESSURE OVER THE GULF OF MEXICO MERGES WITH THE ATLANTIC RIDGE AND BUILDS ACROSS THE STATE. RIDGING WILL THEN REMAIN IN PLACE ACROSS THE CENTRAL PENINSULA THROUGH FRIDAY. MODERATE AND GUSTY WESTERLY WINDS CURRENTLY IN PLACE WILL CONTINUE INTO TONIGHT AND THEN SUBSIDE AND RETURN TO THE S/SE THROUGH THURSDAY. MORE ESTABLISHED S/SE FLOW WILL THEN BE IN PLACE BY FRIDAY AS THE RIDGE STRENGTHENS. AN AFTERNOON SEABREEZE WILL DEVELOP THURSDAY AND FRIDAY. 20-30 PERCENT COASTAL TO 30-40 PERCENT INLAND RAIN CHANCES WILL BE IN PLACE EACH AFTERNOON. TEMPERATURES WILL REMAIN HOT WITH HIGHS IN THE UPPER 80S TO LOWER 90S ALONG THE COAST TO GENERALLY 94-98 INLAND. LOWS WILL BE NEAR RECORD HIGH MINIMUMS WITH UPPER 70S TO AROUND 80 ALONG THE COAST AND LOWER TO MID 70S INLAND. RECORD HIGH MINIMUM TEMPERATURES FOR 6/16 AND 6/17: TPA: 6/16: 81 IN 1998...6/17: 81 IN 1998 SRQ: 6/16: 79 IN 1963...6/17: 80 IN 2005 SPG: 6/16: 82 IN 1981...6/17: 83 IN 1981 FMY: 6/16: 79 IN 1934...6/17: 81 IN 1981 LAL: 6/16: 78 IN 2010...6/17: 76 IN 1969 .LONG TERM (FRIDAY NIGHT-WEDNESDAY)... THE EXTENDED BEGINS WITH MID LEVEL RIDGING AT 500 MB STRETCHED ACROSS THE GULF AND THROUGH THE ATLANTIC BASIN. HEIGHTS WILL REMAIN AROUND 590DM OVER THE WEEKEND AND THEN GRADUALLY FALL EARLY NEXT WEEK. A STRONG CUT OFF LOW ACROSS THE NORTHEASTERN STATES WILL HELP TO FORCE TROUGHING OFF THE EAST COAST. HEIGHTS WILL REMAIN LOWER THROUGH MIDWEEK AS A CUTOFF LOW DEVELOPS OVER THE SOUTHWEST ATLANTIC. AT THE SURFACE A RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE AREA AND THIS WILL KEEP DAILY SEABREEZES IN THE FORECAST. TEMPERATURES WILL REMAIN IN THE LOWER TO MID 90S INLAND AND MID TO UPPER 80S ON THE COAST. POPS WILL REMAIN LOW THROUGH THE PERIOD AND BE FOCUSED MAINLY ON THE SEABREEZE EACH AFTERNOON. THE PWATS WILL BE AROUND 1.5 INCHES OR LESS. POPS OF 20 TO 30 PERCENT WILL BE IN LINE WITH CURRENT MEX GUIDANCE VALUES. && .AVIATION... MAINLY VFR CONDITIONS EXPECTED. AS FOR THE REST OF THE AFTERNOON EXPECT SCATTERED CU CLOUDS IN THE FL030-040 FOOT RANGE. DURING MID TO LATE AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER INLAND LOCATIONS...WITH SOME OF THIS CONVECTION MOVING BACK TOWARD THE SOUTHERN TERMINALS KFMY AND KRSW AFTER 21Z AND AFTER 23Z FROM SARASOTA NORTH TO TAMPA INTERNATIONAL. GIVEN THESE EXPECTED TRENDS HAVE INCLUDED TEMPO PERIODS OF MVFR/IFR VISIBILITIES AND CEILINGS DURING THIS TIME PERIOD. VFR CONDITIONS WILL RETURN TO ALL SITES AFTER 02Z TONIGHT AS THE CONVECTION ENDS WEST TO NORTHWEST WINDS AT 10 TO 15 KNOTS IS EXPECTED THE REST OF THE AFTERNOON WITH GUSTS UP TO 30 KNOTS POSSIBLE IN AND NEAR THUNDERSTORMS BETWEEN 21 AND 02Z. && .MARINE... MODERATE AND GUSTY WESTERLY WINDS WILL CONTINUE INTO TONIGHT. THE TROUGH TO THE NORTH SHOULD THEN SHIFT EAST AS HIGH PRESSURE OVER THE GULF BUILDS ACROSS THE STATE AND MERGES WITH THE ATLANTIC RIDGE. THIS WILL SHIFT WINDS MORE TO THE S/SE. RIDGING WILL BE WEAK ACROSS THE WATERS FOR THURSDAY THROUGH EARLY FRIDAY WITH A WEAK SEA BREEZE DEVELOPING IN THE AFTERNOON. STRONGER RIDGING SHOULD THEN ESTABLISH FOR THE WEEKEND THROUGH EARLY NEXT WEEK WITH THE S/SE WINDS AND AFTERNOON SEABREEZES CONTINUING. && .FIRE WEATHER... FUELS ARE DRY BUT HUMIDITIES ARE EXPECTED TO REMAIN ABOVE CRITICAL LEVELS AND 20 FOOT WINDS SHOULD REMAIN BELOW 15 MPH OVER THE NEXT FEW AFTERNOONS. && .PRELIMINARY POINT TEMPS/POPS... TPA 80 92 79 93 / 30 20 20 20 FMY 77 95 75 93 / 30 30 20 30 GIF 76 96 75 95 / 30 40 20 40 SRQ 79 90 77 90 / 30 20 20 20 BKV 73 95 71 95 / 30 30 20 30 SPG 81 92 80 90 / 30 20 20 20 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/MARINE/FIRE WEATHER...24/COLSON LONG TERM/AVIATION...57/MCMICHAEL
Hazardous weather outlook, Jun 15, 5:26 AM EDT, 11 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 526 AM EDT WED JUN 15 2011 FLZ039-042-043-048>052-055>057-060>062-065-152130- LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK- MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE- 526 AM EDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON. THE GREATEST COVERAGE WILL BE INLAND AND GENERALLY SOUTH OF I 4. ISOLATED STRONG STORMS WILL HAVE THE POTENTIAL TO PRODUCE BRIEF BUT STRONG WIND GUSTS...HEAVY RAINFALL...SMALL HAIL AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ...THUNDERSTORM IMPACT... AFTERNOON SEA BREEZE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE NEXT FEW AFTERNOONS. COVERAGE IS EXPECTED TO BE GREATER INLAND WITH THE EASTWARD PROPAGATION OF THE SEA BREEZE. MAY SEE A SEA BREEZE COLLISION NEAR POLK AND HIGHLANDS COUNTY TOMORROW AND FRIDAY WHICH WILL INCREASE TO THE RISK OF STRONG STORMS DEVELOPING. STORMS WILL HAVE THE POTENTIAL TO PRODUCE STRONG WIND GUSTS...HEAVY RAINFALL...SMALL HAIL AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. BARRON
In the hours before
Local storm report, Jun 15, 3:55 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
355 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM TSTM WND GST WINTER HAVEN 28.02N 81.72W
06/15/2011 M63 MPH POLK FL ASOS
ASOS REPORTED 55 KT...63 MPH WIND GUST.
&&
JMCNATTLocal storm report, Jun 15, 4:02 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
402 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL LAKE ALFRED 28.09N 81.73W
06/15/2011 E1.00 INCH POLK FL TRAINED SPOTTER
TRAINED SPOTTER REPORTED QUARTER SIZE HAIL IN LAKE
ALFRED.
&&
JMCNATTLocal storm report, Jun 15, 4:15 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
415 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL AUBURNDALE 28.07N 81.80W
06/15/2011 E1.00 INCH POLK FL PUBLIC
PUBLIC REPORTED QUARTER SIZE HAIL IN AUBURNDALE NEAR HWY
33 AND I-4
&&
JMCNATTLocal storm report, Jun 15, 4:39 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
439 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM TSTM WND GST LAKELAND 28.04N 81.96W
06/15/2011 E42 MPH POLK FL TRAINED SPOTTER
SPOTTER REPORTED 42MPH WIND GUST AND PENNY SIZE HAIL IN
LAKELAND.
&&
JMCNATTSpecial weather statement, Jun 15, 4:49 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
449 PM EDT WED JUN 15 2011
FLZ051-052-055-056-152130-
HARDEE-POLK-MANATEE-HILLSBOROUGH-
449 PM EDT WED JUN 15 2011
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN HILLSBOROUGH...
NORTHEASTERN MANATEE...SOUTHWESTERN POLK AND NORTHERN HARDEE
COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED 6 MILES NORTHEAST OF FORT GREEN...OR 11 MILES NORTHWEST OF
WAUCHULA...MOVING SOUTH AT 5 MPH...WILL AFFECT FORT MEADE...FORT
GREEN AND WAUCHULA...UNTIL 530 PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM MAY ALSO PRODUCE
PEA SIZE HAIL. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS
LEAVE A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN FLORIDA.
LAT...LON 2751 8161 2751 8224 2791 8225 2796 8207
2781 8164
TIME...MOT...LOC 2049Z 345DEG 5KT 2768 8190Special weather statement, Jun 15, 5:08 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
508 PM EDT WED JUN 15 2011
FLZ052-057-152215-
HIGHLANDS-POLK-
508 PM EDT WED JUN 15 2011
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN POLK AND NORTHERN
HIGHLANDS COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR SEBRING SHORES...OR NEAR SEBRING...MOVING SOUTH AT 10
MPH...WILL AFFECT AVON PARK...SEBRING AND LAKE PLACID...UNTIL 615 PM
EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS STORM WILL PRODUCE PEA
SIZE HAIL. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR WESTERN FLORIDA.
LAT...LON 2727 8156 2761 8156 2765 8157 2765 8119
2759 8115 2754 8120 2749 8120 2747 8116
2740 8112 2739 8106 2736 8103 2732 8103
TIME...MOT...LOC 2109Z 349DEG 15KT 2751 8147The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 1:36 PM EDT | Special Weather Statement | TBW | Sumter | 39 min |
| Jun 15, 1:44 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Hernando, Sumter | 46 min |
| Jun 15, 2:24 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Sumter | 15 min |
| Jun 15, 2:59 PM EDT | Special Weather Statement | TBW | Polk | 46 min |
| Jun 15, 3:04 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 41 min |
| Jun 15, 3:39 PM EDT | Severe Thunderstorm Warning | TBW | Polk | 36 min |
| Jun 15, 4:12 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Polk | 33 min |
| Jun 15, 4:49 PM EDT | Special Weather Statement | TBW | Hardee | 41 min |
| Jun 15, 5:08 PM EDT | Special Weather Statement | TBW | Highlands | 67 min |
| Jun 15, 5:17 PM EDT | Special Weather Statement | TBW | Charlotte | 43 min |
| Jun 15, 5:18 PM EDT | Special Weather Statement | TBW | Levy | 42 min |
| Jun 15, 5:38 PM EDT | Areal Flood Advisory | TBW | Charlotte | 97 min |
| Jun 15, 5:51 PM EDT | Severe Thunderstorm Warning | TBW | Charlotte, DeSoto | 39 min |
| Jun 15, 5:59 PM EDT | Special Weather Statement | TBW | Glades | 46 min |
| Jun 15, 6:00 PM EDT | Severe Thunderstorm Warning | TBW | Highlands | 30 min |
| Jun 15, 6:54 PM EDT | Special Weather Statement | TBW | Lee | 51 min |
| Jun 15, 7:41 PM EDT | Special Weather Statement | TBW | Sumter | 49 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.